# SDR YENA200532

- Difficulty date: May 20, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N543JB
- Make and model: Airbus A320-232
- Aircraft serial: 1823
- Aircraft time: 11,875 hours, 4,288 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Overserviced
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: H

## Discrepancy

ODOR DURING DESCENT.  TURNED OFF LIVE TV SYS, ODOR WENT AWAY, COCKPIT ONLY.  F/A'S DID NOT REPORT ODOR.  SURVEILLANCE SYS NORMAL. LIVE TV MASTER SWITCH ON O/H TURNED OFF. ALL COCKPIT FUNCTIONS NORM. ODOR EMITTED FROM COCKPIT FRONT GASPERS. WHILE TRYING TO DUP WRITE UP ON GROUND W/MX SAME ODOR NOTICED WITH APU'S & BOTH PACS RUNNING. ODOR COMING FROM ECS (PACS & AC SYS) PILOT DEBRIEFED & INFORMED MX PACKS (ECS SYS) RUNNING SAME ODOR APPEARED IN COCKPIT & CABIN WITH LIVE TV SYS OFF, FOUND APU OVERSERVICED CKD.  DECON OF ENVIRON CONTROL SYS. CHANGED RECIRC FILTERS & OZONE FILTERS.  NO ODOR NOTICED.  OPS & SYS CK FOR INFO MASTER SWITCH SHUTS SYS OF "LIVE TV" NOT CSS SYS.  NO DEFECT NOTED WITH LIVE TV.
